Regularity properties of the generalized hamiltonian flow
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1992-1993), Exposé no. 6, 10 p.
@article{SEDP_1992-1993____A6_0,
     author = {Stoyanov, L.},
     title = {Regularity properties of the generalized hamiltonian flow},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:6},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1992-1993},
     zbl = {0881.58028},
     mrnumber = {1240547},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1992-1993____A6_0/}
}
Stoyanov, L. Regularity properties of the generalized hamiltonian flow. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1992-1993), Exposé no. 6, 10 p. http://www.numdam.org/item/SEDP_1992-1993____A6_0/

[I] M. Ikawa: Decay of solutions of the wave equation in the exterior of several strictly convex bodies. Ann. Inst. Fourier 38 (1988), 113-146. | EuDML 74796 | Numdam | MR 949013 | Zbl 0636.35045

[H] L. Hörmander: The Analysis of Linear Partial Differential Operators, vol. III, Springer-Verlag, Berlin, 1985. | MR 781536 | Zbl 0601.35001

[LP1] P. Lax, R. Phillips: Scattering Theory. Academic Press, New York, 1967. | MR 217440 | Zbl 0186.16301

[LP2] P. Lax, R. Phillips: The scattering of sound waves by an obstacle. Comm. Pure Appl. Math. 30 (1977), 195-233. | MR 442510 | Zbl 0335.35075

[Ma] A. Majda: A representation formula for the scattering operator and the inverse problem for arbitrary bodies. Comm. Pure Appl. Math. 30 (1977), 165-194. | MR 435625 | Zbl 0335.35076

[MS] R. Melrose, J. Sjöstrand: Singularities in boundary value problems, I. Comm. Pure Appl. Math. 31 (1978), 593-617. | MR 492794 | Zbl 0368.35020

[PS1] V. Petkov, L. Stoyanov: Singularities of the scattering kernel and scattering invariants for several strictly convex obstacles. Trans. Amer. Math. Soc. 312, (1989), 203-235. | MR 929661 | Zbl 0685.35083

[PS2] V. Petkov, L. Stoyanov: Geometry of Reflecting Rays and Inverse Spectral Problems. John Wiley & Sons, Chichester, 1992. | MR 1172998 | Zbl 0761.35077

[PS3] V. Petkov, L. Stoyanov: Sojourn times of trapping rays and the behaviour of the modified resolvent of the Laplacian. University of Bordeaux I - C.N.R.S., Preprint 9209, 1992.

[S] L. Stoyanov: An inverse scattering result for several convex bodies. Preprint, 1992.